MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN? EL ICD VR; Implantable Cardioverter Defibrillator (Non-Crt)

BOSTON SCIENTIFIC CORPORATION INOGEN? EL ICD VR; Implantable Cardioverter Defibrillator (Non-Crt)
Model Number D140
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2026
Type of Reportable Event Malfunction

Brand Name
INOGEN? EL ICD VR
Common Device Name
Implantable Cardioverter Defibrillator (Non-Crt)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50848229
Report Number2124215-2026-50310
Device Sequence Number18630387
Product Code LWS
UDI-Device Identifier00802526534201
UDI-Public(01)00802526534201(17)191020
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/20/2019
Device Model NumberD140
Device Catalogue NumberD140
Device Lot Number229487
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date09/21/2026
Supplement Report FDA Received Date09/28/2026
Date Device Manufactured11/22/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale